Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extremal problems for star mappings


Author: Raphael M. Robinson
Journal: Proc. Amer. Math. Soc. 6 (1955), 364-377
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069896-2
MathSciNet review: 0069896
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, The rotation theorem for starlike univalent functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 278-286. MR 0053221 (14:739g)
  • [2] K. Löwner, Über Extremumsätze bei der konformen Abbildungen des Äusseren des Einheitskreises, Math. Zeit. vol. 3 (1919) pp. 65-77.
  • [3] A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. vol. 107 (1932) pp. 40-67.
  • [4] R. M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 1-35. MR 0019114 (8:370e)
  • [5] W. Stroganoff, Über den $ \operatorname{arc} f'(z)$ unter der Bedingung, dass $ f(z)$ die konforme Abbildung eines sternartigen Gebietes auf das innere des Einheitskreises der $ z$-Ebene liefert, Trudy Mat. Inst. Steklov. vol. 5 (1934) pp. 247-258.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069896-2
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society